# SDR CA130805018

- Difficulty date: August 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 17,376 hours
- Engine: Ge CF348E5A1
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: 70265421901
- Condition: Failed
- Location: Computer
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) MAYDAY DECLARED FOR A MAU 1 FAULT.  MAYDAY DECLARED.  MAU 1 POWER, MOD 1 REPLACED IAW AMM 31-41-02 PB401.  MAU 1 NIC-PROCESSOR 1 REPLACED IAW AMM 31-41-04, PB401. MAU 1 MAIN BRAKE CONTROL MOD 1 REPLACED IAW AMM 32-41-07, PB401. CHECKED SERVICEABLE.   REMOVED PN: 7026542-1901, SN: 05063926, INSTALLED PN: 7026542-1901, SN: 06097325.  REMOVED PN: 142-071141, SN: 529 INSTALLED, PN: 142-071141, SN: 439,  REMOVED PN: 7024440-1901, SN: 06065584 INSTALLED, PN: 7024440-1901, SN: 07088648.
